# SDR 07FDEA01159

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: A57965050000
- Part serial: FY1219
- Condition: Cracked
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SHIM PLATE AT INNER SIDE AFT AREA OF LT NR 3 FLAP TRACK FIXED FAIRING.  REPAIR PERFORMED BY WET LAY-UP PER SRM 57-20-35 AND INSERT INSTALLATION, APPROVED BY EA 6-5720-106421 AND RAS/FOK/016/2007 ISS. A
